# SDR SWIA2020081151721

- Difficulty date: July 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 18 FLOOR BEAM IS CORRODED BETWEEN F.S. 574 TO F.S. 621 AROUND NUTPLATES.   (C-CHECK) RO 8/8/2020    REMOVED AND REPLACED LBL 18 FLOORBEAM BETWEEN FS 574-621 IAW CRJ 200 SRM AND BOMBARDIER REO. COMPLETED AND ATTACHED TASK CARD AND M-337. NO WEIGHT CHANGE.
